# SDR TRAX200600458

- Difficulty date: July 3, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 7,545 hours, 6,651 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2237
- Condition: Inoperative
- Location: Te Flaps
- Part time: 6,527 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLYING AT 27000, GOT A FLAPS FAIL MSG PROCEEDED WITH QRH PROCEDURES AND RECEIVED FLAPS 0 LANDING (TOWER ROLLED EMERGENCY EQUIPMENT).
